# SDR SWAA2025063085757

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 35,857 hours, 17,420 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOWS LIGHTS CAPTAIN SIDE ROW 27-30 WILL NOT GO DIM WITHIN PLACED TO NIGHT/SLE WINDOWS LIGHTS CAPTAIN SIDE ROW 27-30 WILL NOT GO DIM WITHIN PLACED TO NIGHT/SLEEP MODE 21-JUN-2025 08:02 UTC PERFORMED MX DATA LOAD PHASE II AND CHECKED WINDOWS LIGHT LED NITE/SLEEP MODE OPS CHECK OK PER AMM 33-21-00<
